Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CONVULSIONS???
May 7, 2001

doc, just from 25th april, last month i started a new regimen which includes ddI, d4T and nefravil, after getting resistance to epivir which i was taking together with crix and retrovir for the past two years. now with this new combination, some strange thing happened two nites ago, i was told by my friend who stayed together with me in my apartment, that i started making screams and shaking whole body, then some white stuff was coming out of my mouth, and then later i stood up and he forced me to sit down, and this took almost 20minutes, then i was taken to the hospital, but by then at least i was back to my senses, though i cannot recall any single thing as to what was happening to me. is this the side effect of the drugs i have just started? if so, for how long should i expect this to happen? if i change drugs just so soon, will it be good idea? am really scared especially when such a thing happens again when am alone, i was just lucky that nite having a friend in my room, i normally stay alone, what should i do?

please help.

Response from Dr. Bartlett

Your symptoms do sound like they could be due to a seizure. HIV medications generally do not cause seizures, so I would be very reluctant to attribute them to the meds. It is very important that you have an evaluation for the new onset of a seizure disorder. This evaluation could include a CT or MR scan of the brain, an EEG, and a lumbar puncture. Please be sure that your health care provider is fully informed about what has happened.



Previous
Antibody Develoment effected by other diseases?
Next
Regarding masturbation/semen amount

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement